# SDR VQMA2021022000000

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N991TX
- Make and model: Cessna 750
- Aircraft serial: 7500190
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FEB. 20, 2021 CESSNA 750, SN 750-0190 N991TX DIVERTED TO MOSES LAKE. ON APPROACH INTO KGPI THE CREW SELECTED FLAPS TO 5 DEGREES AND RECEIVED A FLAP FAIL CAS MESSAGE.  THE FLAP INDICATOR HAD NOT MOVED FROM 0.  THEY ATTEMPTED TO RESET THE FLAPS AFTER RETRACTING THEM 0 AND THE FAILURE REMAINED.  THE CREW THEN EXECUTED THE PUBLISHED MISSED APPROACH AND ATTEMPTED TO MOVE AND RESET THE FLAPS SEVERAL TIMES.  THEY HAD 2900LBS OF FUEL REMAINING AND BEGAN LOOKING FOR SUITABLE RUNWAYS FOR A NO FLAP LANDING.  THEY AGREED ON KGEG AND ASKED ATC FOR DIRECT WHILE DECLARING AN EMERGENCY.  WHEN THEY PULLED UP WEATHER AT KGEG IT WAS REPORTING 300FT CEILINGS AND 1M VISIBILITY.  WHILE THEY HAD THE MINIMUMS THEY DIDN'T FEEL IT LEFT THEM A LOT OF OPTIONS SHOULD THEY GO WITH THE FUEL THEY WOULD HAVE ON ARRIVAL.  ATC SUGGESTED MOSES LAKE WITH 13000' RUNWAYS AND CEILINGS AROUND 900'.  THEY DECIDED THIS WOULD BE THE BEST OPTION THOUGH IT WAS 70 MILES FURTHER.  CREW TOUCHED DOWN WITH ABOUT 1500LBS OF FUEL ON BOARD AND NO FURTHER ISSUES TO THE FLIGHT.
